English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Fixation probabilities of random mutants under frequency dependent selection

Huang, W., & Traulsen, A. (2010). Fixation probabilities of random mutants under frequency dependent selection. Journal of Theoretical Biology, 263(2), 262-268. doi:10.1016/j.jtbi.2009.11.025.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-D4AA-4 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-000F-D4AB-2
Genre: Journal Article

Files

show Files
hide Files
:
Huang_2010.pdf (Publisher version), 292KB
 
File Permalink:
-
Name:
Huang_2010.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute for Evolutionary Biology, Plön; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Huang, Weini1, Author              
Traulsen, Arne1, Author              
Affiliations:
1Research Group Evolutionary Theory, Max Planck Institute for Evolutionary Biology, Max Planck Society, ou_1445641              

Content

show
hide
Free keywords: Moran process; evolutionary game theory; fixation probabilities
 Abstract: Evolutionary game dynamics describes frequency dependent selection in asexual, haploid populations. It typically considers predefined strategies and fixed payoff matrices. Mutations occur between these known types only. Here, we consider a situation in which a mutation has produced an entirely new type which is characterized by a random payoff matrix that does not change during the fixation or extinction of the mutant. Based on the probability distribution underlying the payoff values, we address the fixation probability of the new mutant. It turns out that for weak selection, only the first moments of the distribution matter. For strong selection, the probability that a new payoff entry is larger than the wild type's payoff against itself is the crucial quantity.

Details

show
hide
Language(s): eng - English
 Dates: 2010-03-21
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 452313
DOI: 10.1016/j.jtbi.2009.11.025
Other: 2543/S 39066
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Theoretical Biology
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 263 (2) Sequence Number: - Start / End Page: 262 - 268 Identifier: ISSN: 0022-5193 (print)
ISSN: 1095-8541 (online)